Kodo Keiryogaku (The Japanese Journal of Behaviormetrics)
Online ISSN : 1880-4705
Print ISSN : 0385-5481
ISSN-L : 0385-5481
REDUNDANCY OF SOME VARIABLES IN MULTIVARIATE ANALYSIS
Yasunori FUJIKOSHI
Author information
JOURNALS FREE ACCESS

1992 Volume 19 Issue 1 Pages 18-28

Details
Abstract

The purpose of this paper is to review the problem of evaluating whether a given set of variables is redundant, in the presence of the rest variables. The redundancy problem is mainly discussed in discriminant analysis, canonical correlation analysis and principal component analysis. We will give some equivalent formulations for redundancy of a variable subset, which are appropriate for intutive interpretaion, inferential structure and mathematical treatment, respectively. The LR test and the AIC criterion for redundancy of a variable subset are also given. We give a brief discussion for the redundancy problem in other multivariate models and some topics related to the redundancy problem.

Information related to the author
© The Behaviormetric Society of Japan
Previous article Next article
feedback
Top